# SDR AALA20060669

- Difficulty date: September 7, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT FORWARD OVERWING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT LEFT FORWARD OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
